# SDR SWAA2022030478711

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737*
- Aircraft serial: 32596
- Aircraft time: 61,093 hours, 30,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE OVER WING EXIT AIRCRAFT RIGHT / [01] REINSTALLED EMERGENCY LIGHT COVER AT OVER WING EXIT SIGN PER AMM 33-51-04
